# SDR DHL2001801003

- Difficulty date: March 31, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator
- Part number: A602035509
- Part serial: 5606
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID GUAGE INDICATED FLUID LOSS IN FLIGHT.  PERFORMED ABNORMAL PROCEDURE.  CORRECTIVE ACTION:  FOUND ASPIRATOR REGULATOR LEAKING, REPLACED SAME PER 29-10-03.  SERVICED SYSTEM, CYCLED FLIGHT CONTROLS, SERVICED SYSTEM AGAIN.  CK NORMAL, PER 29-10-0.  STATUS-CLOSED.
